MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number CP5 DRIVE UNIT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of an issue with cp5 driver unit.No other information was provided.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no known patient involvement.H11: livanova deutschland manufactures the cp5.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: livanova learnt that the present event is associated with a stuck locking pin in the cp5 drive unit.Based on this information, the event has been re-assessed as non-reportable, as it could not cause or contribute to death or serious injury, even if it recurs.
 
Event or Problem Description
See initial report.

Brand Name
CP5
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22084826
Report Number9611109-2025-90142
Device Sequence Number20559421
Product Code DWA
UDI-Device Identifier04033817900948
UDI-Public(01)04033817900948(11)181009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCP5 DRIVE UNIT
Device Catalogue Number60-01-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date05/26/2025
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown